Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 421753, 8 pages
http://dx.doi.org/10.1155/2014/421753
Research Article

Distributed Multitarget Probabilistic Coverage Control Algorithm for Wireless Sensor Networks

1College of Engineering, Bohai University, Jinzhou 121000, China
2College of Navigation, Dalian Maritime University, Dalian 116026, China
3Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 23 December 2013; Accepted 13 January 2014; Published 4 March 2014

Academic Editor: Xudong Zhao

Copyright © 2014 Ying Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Tian, Yang Ou, Hamid Reza Karimi, Yan Tao Liu, and Jian Qun Han, “Distributed Multitarget Probabilistic Coverage Control Algorithm for Wireless Sensor Networks,” Mathematical Problems in Engineering, vol. 2014, Article ID 421753, 8 pages, 2014. doi:10.1155/2014/421753